# SDR AALA20000181

- Difficulty date: January 31, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N592AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53255
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

MEX - FLT 1156 - AFTER TAKEOFF, FLIGHT ATTENDANT REPORTED BURNING ODOR IN AFT CABIN.  INSPECTED AIRCRAFT PACKS, COFFEEMAKERS, OVENS, CABIN ILLUMINATION SYSTEM, AND RAN ENGINES.  COULD NOT DUPLICATE ODOR.  ACCOMPLISHED PACK BURNOUT AND REPLACED COALESCER BAGS AS A PRECAUTION.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
